# SDR SWIA200515724

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 9,149 hours, 7,098 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 692
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 9,002 hours, 7,052 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A -STAB CH 1 INOP MESSAGE- WHEN TRIMMING STAB TRIM NOSE UP.  REPLACED STAB ACTUATOR AND MOTOR CONTROL UNIT IAW AMM 27-42-01 AND AMM 27-42-05.  OPERATIONAL CHECK GOOD IAW AMM 27-41-00.  P/N 7062-3, SN/OFF 255.
